Title of article :
Weakly invariant subspaces for multivalued linear operators on Banach spaces
Author/Authors :
Wanjala ، Gerald - Sultan Qaboos University
Pages :
8
From page :
877
To page :
884
Abstract :
Peter Saveliev generalized Lomonosov’s invariant subspace theorem to the case of linear relations. In particular, he proved that if S and T are linear relations defined on a Banach space X and having finite dimensional multivalued parts and if T right commutes with S, that is, ST ⊂ TS, and if S is compact then T has a nontrivial weakly invariant subspace. However, the case of left commutativity remained open. In this paper, we develop some operator representation techniques for linear relations and use them to solve the left commutativity case mentioned above under the assumption that ST(0) = S(0) and TS(0) = T(0).
Keywords :
Linear relations , weakly invariant subspaces
Journal title :
Journal of Nonlinear Science and Applications
Serial Year :
2018
Journal title :
Journal of Nonlinear Science and Applications
Record number :
2476998
Link To Document :
بازگشت